# SDR RAIA00501014

- Difficulty date: January 6, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- Aircraft time: 17,498 hours, 19,609 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: 1PF2
- Condition: Failed
- Location: Master Switch
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5543- STL- AVIONICS BUSS, NO CONTROL WITH MASTER SWITCH.  REMOVED AND REPLACED 1PF2 RELAY FOR LEFT AVIONICS MASTER SWITCH.
